Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A rigid subspace of $ L\sb{0}$


Authors: N. J. Kalton and James W. Roberts
Journal: Trans. Amer. Math. Soc. 266 (1981), 645-654
MSC: Primary 46E30; Secondary 46A22
MathSciNet review: 617557
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a closed infinite-dimensional subspace of $ {L_0}(0,1)$ (or $ {L_p}$ for $ 0 < p < 1$) which is rigid, i.e. such that every endomorphism in the space is a multiple of the identity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E30, 46A22

Retrieve articles in all journals with MSC: 46E30, 46A22


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1981-0617557-0
Keywords: Rigid $ F$-space, $ {L_p}$-spaces for $ 0 \leqslant p < 1$
Article copyright: © Copyright 1981 American Mathematical Society